# SDR AALA202312112947

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 37,177 hours, 15,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WILL NOT OPEN. FOUND L1 DOOR GUIDE ARM RADIUS LINKS PIN SCREW LOOSE IN GUIDE ARM TRACK. REMOVE AND REPLACED GUIDE ARM RADIUS LINKS PIN, WASHERS, AND SCREW PER AMM 52-11-21. OPERATIONAL CHECK GOOD.
